×

zbMATH — the first resource for mathematics

On the local solution of the tangential Cauchy-Riemann equations. (English) Zbl 0679.32019
G. M. Khenkin has constructed explicit operators P and Q for the tangential Cauchy-Riemann complex on a suitably small domain D in a strictly pseudoconvex real hypersurface M in complex n-space. Under appropriate restrictions on D, Khenkin obtained the representation formula \[ \phi ={\bar \partial}_ bP\phi +Q {\bar \partial}_ b\phi \] for (0,s)-forms \(\phi\), \(1\leq s\leq n-3\), restricted to D. For \(U\subset \subset D\), the author derives a \(C^ k\)-norm estimate of the form \[ \| P\phi \|_{U,k}\leq K\| \phi \|_{D,k}. \] The same estimate holds for Q. Unfortunately, the constant K blows up as U increases to D. For the case \(k=0\), Khenkin has obtained such an estimate, where K remains bounded as U increases to D. Whether this is possible for \(K>0\) is open. The author applies his estimates elsewhere (see the following review) to the local CR embedding problem.
Reviewer: P.M.Gauthier

MSC:
32V40 Real submanifolds in complex manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Andreotti, A.; Hill, C. D.; Levi, E. E., Convexity and the Hans lewy problem I, II, Ann. Scuola Norm. sup. Pisa, Vol. 26, 325-363, (1971), and 747-806
[2] Boggess, A., Kernels for the tangential Cauchy-Riemann equations, Trans. A. M. S., Vol. 262, 1-49, (1980) · Zbl 0489.32014
[3] Harvey, R.; Polking, J., Fundamental solutions in complex analysis і, II, Duke Math. Jour., Vol. 46, 253-340, (1979) · Zbl 0441.35044
[4] Henkin, G. M., The lewy equation and analysis on pseudoconvex manifolds, Russ. Math. Surv., Uspekhi Mat. Nauk, Vol. 32, No. 3, 57-118, (1977), (from) · Zbl 0358.35057
[5] Kohn, J. J.; Rossi, H., On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math., Vol. 81, 451-472, (1965) · Zbl 0166.33802
[6] Lewy, H., On the local character of the solution of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math., Vol. 64, 514-522, (1956) · Zbl 0074.06204
[7] Lieb, I.; Range, R., Lösungsoperatoren für den Cauchy-Riemann-komplex mit C^k-abschätzungen, Math. Ann., Vol. 253, 145-164, (1980) · Zbl 0441.32007
[8] Romanov, A. V., A formula and estimates for solutions of the tangential Cauchy-Riemann equation, Mat. Sb., Vol. 99, 58-83, (1976) · Zbl 0338.35066
[9] Skoda, H., Valeurs au bord pour LES solutions de l’opérateur d” dans LES ouverts strictement pseudoconvex, C. R. Acad. Sci. Paris, T. 280, series A, 633-636, (1975) · Zbl 0302.32021
[10] S. M. Webster, A New Proof of the Newlander-Nirenberg Theorem, Math. Zeit. (to appear). · Zbl 0651.32004
[11] Webster, S. M., On the proof of kuranishi’s embedding theorem, Ann. Inst. H. Poincaré (ANL), Vol. 6, No. 3, 183-207, (1989) · Zbl 0679.32020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.